| Model Number |
778600 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the respondent mentioned stone formation , extravasation, ureteral reflux, stent dislodgement and migration, occlusion, pain/discomfort, stent encrustation , perforation of kidney, renal pelvis, ureter and/or bladder, ureteral erosion , infection , urinary symptoms when asked of complications while using the ureteral stent.It was unknown what medical intervention was provided.
Event or Problem Description
It was reported that the respondent mentioned stone formation, extravasation, ureteral reflux, stent dislodgement and migration, occlusion, pain/discomfort, stent encrustation, perforation of kidney, renal pelvis, ureter and/or bladder, ureteral erosion, infection, urinary symptoms when asked about complications while using the ureteral stent.
Additional Manufacturer Narrative
The reported event is inconclusive since no sample was returned.A potential root cause for this event could be, "material selection" or "part geometry".The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "potential complications associated with retrograde/antegrade positioning of indwelling ureteral stents include the following: ¿ edema ¿ stone formation ¿ peritonitis ¿ extravasation ¿ ureteral reflux ¿ stent dislogdgement, fragmentation, migration, occlusion ¿ fistula formation ¿ loss of renal function ¿ hemorrhage ¿ pain/discomfort ¿ stent encrustation ¿ hydronephrosis ¿ perforation of kidney, renal pelvis, ureter and/or bladder ¿ ureteral erosion ¿ infection ¿ urinary symptoms" "with any ureteral stent, migration is a possible complication which could require medical intervention for removal.Selection of too short a stent may result in migration." "determine the proper stent length for the patient.This is generally calculated from the baseline pyelogram." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.